| Model Number |
SOFTECHD+18.0 |
| Medical Device Problem Code |
Device Handling Problem (3265)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
05/08/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No discrepancies were found as it relates to the batch documentation analysis.The audit determined that all procedures in the manufacturing and packaging of the device has been carried out correctly.Batch reconciliation was 100%.The lens was inspected under a stereoscopic microscope at 30x magnification.Both haptics were missing.The returned piece (optic) of the lens appeared smooth on the broken cross section area.This suggests that the haptic broke whilst in a dehydrated state.No foreign material or defects were seen on the lens.The cartridge and lens are compatible for implantation.Lenstec can confirm that all procedures in the manufacturing and packaging of the lens was conducted correctly.The lens appeared to be handled whilst in a dehydrated state and this caused the break at the haptic.
Event or Problem Description
Lenstec, inc.Received an email notification stating "the device was being returned as it was explanted because of a haptic tear.".